Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

basing

Veteran Member
  • Total Reviews

    0
  • Content Count

    67
  • Joined

  • Last visited

Community Reputation

0 Neutral

About basing

  • Rank
    Martin

Profile Information

  • Gender
    Male
  • Location
    uk
  1. I'm finding the same George- the breakouts are continuing and the spots are getting larger when they come! I think its just part of the process.
  2. Day 34 Sorry, its about time I updated my log. This is typical of me, its like getting a diary to use for the whole year and it all starts well until about Jan 14th when I stop filling it in and start living on scraps of paper! I'm useless, sorry! OK, the update. Well, on the positive the side effects have really declined now - no aching knees, upset stomach, really red face or dry eyes. Think the lethargy was just too much work before Xmas, I don't feel as bad now. Annoyingly still need to ta
  3. Thanks Sara! - Agree with you about the scabs as below! Day 23 Despite the cold, bitter weather we are having in the UK at the moment, my skin is improving and not drying out too much. My lips on the other hand are getting very ridged at the moment, had my first bit of peeling lip yesterday! Realised that the red marks are becuase I keep trying to get rid of the peeling skin and not allowing scabs to form. I'm leaving them alone now and as a result I'm getting scabs which look ugly for a coupl
  4. Thanks for the comments folks. I'm glad to say that for me at least, this has declined considerably over the last few days in line with stopping using weights!
  5. I've got a background ache like i've been punched in the ribs at the moment, day 18 on high dose tane. I'm also hoping its nothing to worry about, i think its just another side affect - its not got any better or worse in the last week or so. Suggest try not to worry about it - if there are any problems I'm assuming they will come up in the blood test.
  6. Hey I've got the same problem right now. I'm now marked on the side of my nose, under my nose and particularly between my eyes and my eyebrows. This is my second time on tane, I can't remember if this happened before, but I've read similar on a lot of logs. In time it should clear up. Don't worry, Martin
  7. No Problem Junior! It's easy to find horror stories about accutane, don't think it helps when it comes with a list of side affects that looks like an ancient scroll! Good luck, Martin
  8. My knees ache when I go to lift myself out of a chair i.e when I've been sat at work and then go to get up, only since I've started my tane course. They also feel 'clonky' when I'm walking sometimes. Drinking plenty of water seems to help. It's like I've been skiing and they've been put under pressure if that makes any sense to you.
  9. Hi Radl For most people roaccutane works with the first course, there are some of us where it hasn't but don't expect that to be the norm, stay positive. Its definately down to genes that you have still got acne problems, don't let anyone tell you different. I'm sure by now, like me, you will have tried anything and everything that people suggest may be reasons for having acne and yet you've still got it! I don't think anyone turns to roaccutane unless you've reached the end of the road, its no
  10. Day 20 Having to use even less moisturiser now, generally my face is OK, a little red with a bit of peeling but otherwise OK. Still using the lip balm religiously tho. Only annoying thing is that I'm been left with a lot of red marks at the moment where spots have been, its not heeling too good. Particularly around my eyes and nose - it looks like I've been in a fight and the cuts are heeling! Knees a bit better today - drinking water seems to be the answer
  11. It did for me initially, especially my skalp. I described it as feeling like been outside on a hot evening when the mosquitos are biting if you know what I mean! It does reduce over time though, took about a week before I stopped scratching
  12. Hi, Just read through your log as you are a few weeks ahead of me, you can definately see the improvement, keep it up! Couple of things - Yep - Agree - Neutrogena 6 hour lip balm is what I use and so far no chapped lips Alcohol - Meant to be avoided due the the greater risk of liver disease (so the odd drink doesn't matter as far as I'm concerned Dry nose - I have a small pot of vaseline and put a cotton bud in it, roll it around and then put it up my nose to coat the inside. It does reduce tha
  13. I'm up to day 18 now on 'the tane' and although the side affects have been pretty uncomfortable my skin is clearing. Good luck to all of you taking the tane plunge. For most it is worth it.
  14. Can't say I agree that scarring is caused by Roaccutane. I was fairly heavily scarred before I was first put on Roaccutane at 23. Now, this was more visible after the tane course was finished, quite simply as I no longer had red spots that took away from the appearance of the scarring. If anything, the scarring decreased as the years went by after taking this course.
  15. Day 18 Things are definately improving. I can get through most of the day now without having to apply another layer of moisturiser and my lips are manageable provided I've got lip balm handy. The redness has decreased now to a level that it just looks like I've been outside and got a bit weathered, its ok. As predicted, the large boil like spot came up real quick and is now healing again. The marks on my face are decreasing, just got some shiny patches where I had spots - show up a bit more I
×